# SDR SWIA2014032836855

- Difficulty date: March 22, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 31,873 hours, 26,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY GALLEY SERVICE DOOR HAS ONE LIGHT BULB BURNED OUT.  REPLACED BULB.
